# SDR WTAA950106

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120207
- System (JASC): 5280 · Landing Gear Doors
- Part: Handle Assy
- Part number: 12012347001
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RNO - LEFT MLG DOOR WILL NOT CLOSE DURING GEAR RETRACTION.  MAINTENANCE REMOVED AND REPLACED LT MLG OUTBOARD DOOR HANDLE ASSY.  GEAR DOOR OPERATION NORMAL ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (X)
